# SDR QXEA200701603

- Difficulty date: October 27, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 16,670 hours, 12,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CENTER SEAT TRACK NR 15 HAS CORROSION IN CENTER AND EDGES OF TRACK AT STATION FS 485, 493, 509, 525, AND 541.  REPAIRED IAW AMM 53-00-49-000-0801-A01.
